RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1998, Volume 32, Issue 2, Pages 91–94 (Mi faa416)  

This article is cited in 6 scientific papers (total in 6 papers)

Brief communications

A New Affine $M$-Sextic

S. Yu. Orevkov

Scientific Research Institute for System Studies of RAS

DOI: https://doi.org/10.4213/faa416

Full text: PDF file (349 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1998, 32:2, 141–143

Bibliographic databases:

UDC: 512.77
Received: 08.05.1997

Citation: S. Yu. Orevkov, “A New Affine $M$-Sextic”, Funktsional. Anal. i Prilozhen., 32:2 (1998), 91–94; Funct. Anal. Appl., 32:2 (1998), 141–143

Citation in format AMSBIB
\Bibitem{Ore98}
\by S.~Yu.~Orevkov
\paper A New Affine $M$-Sextic
\jour Funktsional. Anal. i Prilozhen.
\yr 1998
\vol 32
\issue 2
\pages 91--94
\mathnet{http://mi.mathnet.ru/faa416}
\crossref{https://doi.org/10.4213/faa416}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1647852}
\zmath{https://zbmath.org/?q=an:0932.14035}
\elib{http://elibrary.ru/item.asp?id=13276196}
\transl
\jour Funct. Anal. Appl.
\yr 1998
\vol 32
\issue 2
\pages 141--143
\crossref{https://doi.org/10.1007/BF02482602}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000077334000010}


Linking options:
  • http://mi.mathnet.ru/eng/faa416
  • https://doi.org/10.4213/faa416
  • http://mi.mathnet.ru/eng/faa/v32/i2/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Yu. Orevkov, “A new affine $M$-sextic. II”, Russian Math. Surveys, 53:5 (1998), 1099–1101  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. Orevkov, SY, “Flexible, algebraically unrealizable curves: rehabilitation of Hilbert-Rohn-Gudkov approach”, Journal fur Die Reine und Angewandte Mathematik, 551 (2002), 145  crossref  mathscinet  zmath  isi
    3. S. Yu. Orevkov, E. I. Shustin, “Pseudoholomorphic algebraically unrealizable curves”, Mosc. Math. J., 3:3 (2003), 1053–1083  mathnet  crossref  mathscinet  zmath
    4. Korchagin, AB, “On arrangements of a plane real quintic curve with respect to a pair of lines”, Communications in Contemporary Mathematics, 5:1 (2003), 1  crossref  mathscinet  zmath  isi  scopus
    5. Brugalle, E, “Symmetric plane curves of degree 7: pseudoholomorphic and algebraic classifications”, Journal fur Die Reine und Angewandte Mathematik, 612 (2007), 129  crossref  mathscinet  zmath  isi  scopus
    6. Orevkov S., “Parametric Equations of Plane Sextic Curves With a Maximal Set of Double Points”, J. Algebra. Appl., 14:9 (2015), 1540013  crossref  mathscinet  zmath  isi  scopus
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:222
    Full text:81
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020